# SDR RU3A20140123004

- Difficulty date: January 23, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 13,546 hours, 7,406 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Condition: Frayed
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON AUTOPILOT SERVO CABLE FRAYED FROM CONTACT WITH GUARD POST.  REPOSITIONED CAPSTAN GUARD POSTS TO ALLOW FOR CLEAR MOVEMENT OF CABLE.
